# SDR SWAA2022012719351

- Difficulty date: August 4, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON BULK HEAD SUPPORT ANGLE BS 847 LBL 25 / REMOVED & REPLACED SUPPORT ANGLE AT BS 847 LBL 25 PER SRM 51-40-02; AND DRW 149A8109
